Parametric excitation of spatially inhomogeneous waves in
Doklady Akademii Nauk, Tome 289 (1986) no. 2, pp. 273-277
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1986_289_2_a2,
author = {E. P. Kubishkin},
title = {Parametric excitation of spatially inhomogeneous waves in},
journal = {Doklady Akademii Nauk},
pages = {273--277},
year = {1986},
volume = {289},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1986_289_2_a2/}
}
E. P. Kubishkin. Parametric excitation of spatially inhomogeneous waves in. Doklady Akademii Nauk, Tome 289 (1986) no. 2, pp. 273-277. http://geodesic.mathdoc.fr/item/DAN_1986_289_2_a2/